Volume 14, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Equivariant principal bundles and their classifying spaces

Wolfgang Lück and Bernardo Uribe

Algebraic & Geometric Topology 14 (2014) 1925–1995
Abstract
[an error occurred while processing this directive]

We consider Γ–equivariant principal G–bundles over proper Γ–CW–complexes with a prescribed family of local representations. We construct and analyze their classifying spaces for locally compact, second countable topological groups Γ and G with finite covering dimensions, where G is almost connected.

Keywords
equivariant principal bundle, families of local representations, classifying spaces
Mathematical Subject Classification 2010
Primary: 55R91
Secondary: 55P91
References
Publication
Received: 17 April 2013
Revised: 7 January 2014
Accepted: 8 January 2014
Published: 28 August 2014
Authors
Wolfgang Lück
Mathematisches Institut
Rheinische Wilhelms-Universität Bonn
Endenicher Allee 62
53115 Bonn
Germany
http://www.him.uni-bonn.de/lueck/
Bernardo Uribe
Departamento de Matemáticas
Universidad del Norte
Km.5 Vía Puerto Colombia
Barranquilla
Colombia